# SDR C2XA98BT004

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

EWR - FLT 3572 - EN ROUTE PHL-EWR - CREW REPORTED, LOST NR 1 ENGINE EN ROUTE TO EWR.  TORQUE AND NP ON NR 1 WENT TO ZERO.  TROUBLESHOT ENGINE, SUSPECTED INTERMITTENT TSU SIGNAL.  REMOVED AND REPLACED TSU ON NR 1 SIDE.  GROUND CHECK GOOD.  REQUESTED TEST FLIGHT.  AFTER TEST FLIGHT, ON SHUTDOWN NR 1 TORQUE INCREASED TO OVER 50 PERCENT WHEN CL TO FEATHER DETENT/SCU CIRCUIT BREAKER POPPED.  REPAIRED SHORTED WIRING OPS CHECKED GOOD.  (M)
